# SDR UPS99830039

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 576958991
- Condition: Cracked
- Location: Ws 372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT WING L/E AT XFS 372, THE LIFT TRANSDUCER DOUBLER IS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE DOUBLER IAW DWG 5769589 AND SRM 51-1-21.
